# SDR 2022FA0000301

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: General aviation
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,396 hours, 39,788 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WARNING ELEX MESSAGE DURING TAXI. AIRCRAFT BTB AND GROUNDED BY MAINTENANCE. TROUBLESHOT WARN ELEX MSG TO BROKEN WIRE AT FO'S STICK SHAKER CONNECTOR D1399 PIN A. ACCOMPLISHED SPLICE REPAIR PER SWPM  20-10-13  ALL CHECKS NORMAL IAW AMM 2732-00 AND WDM 27-32-21 AND FIM 31-51 FT 806. AIRCRAFT RETURNED TO SERVICE.
